Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 72, NWS Eureka, CA

September 27, 2010

NWS Eureka, CA issued this small craft advisory at Sep 27, 2010, 2:02 PM PDT. It took effect at Sep 28, 2010, 7:00 AM PDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2010, 2:02 PM PDT (21:02 UTC)
In effect from
Sep 28, 2010, 7:00 AM PDT
Expired
Sep 30, 2010, 2:47 AM PDT
In force
44 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WHUS76 KEKA 272102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PDT MON SEP 27 2010

PZZ470-280600-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-100928T0000Z/
/O.NEW.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 11 PM PDT
WEDNESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280600-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-100928T0000Z/
/O.NEW.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
202 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM
TUESDAY TO 11 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM
TUESDAY TO 11 AM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-280600-
/O.EXP.KEKA.SC.Y.0071.000000T0000Z-100927T2100Z/
/O.NEW.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
202 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 AM
TUESDAY TO 11 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 7 AM
TUESDAY TO 11 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO
LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-280600-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT
WEDNESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
8 follow-up statements
846 
WHUS76 KEKA 280328
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
828 PM PDT MON SEP 27 2010

PZZ475-281200-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
828 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-281200-
/O.CON.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
828 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
11 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
11 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-281200-
/O.CON.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
828 PM PDT MON SEP 27 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
7 AM TUESDAY TO 11 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
7 AM TUESDAY TO 11 AM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
152 
WHUS76 KEKA 280934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT TUE SEP 28 2010

PZZ450-455-282345-
/O.CAN.KEKA.SW.Y.0031.100928T1400Z-100929T1800Z/
/O.EXB.KEKA.SC.Y.0071.100928T1400Z-100929T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 11 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 11 AM PDT
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
CANCELLED. 

A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING
NEAR 11 FT AT 15 SECONDS THIS AFTERNOON AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-282345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...

MODERATE NORTH WINDS WILL CONTINUE TODAY THROUGH
WEDNESDAY...WITH AVERAGE SPEEDS OF 20 TO 25 KNOTS. IN ADDITION...A
LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING
NEAR 12 FT AT 14 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-282345-
/O.CON.KEKA.SC.Y.0072.100928T1400Z-100930T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 11 PM PDT WEDNESDAY...

MODERATE NORTH WINDS WILL CONTINUE TODAY THROUGH
WEDNESDAY...WITH AVERAGE SPEEDS OF 15 TO 25 KNOTS. IN ADDITION...A
LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS TODAY...PEAKING
NEAR 12 FT AT 14 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
264 
WHUS76 KEKA 281527
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 AM PDT TUE SEP 28 2010

PZZ450-455-475-282330-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 AM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-282330-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 AM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
072 
WHUS76 KEKA 282107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PDT TUE SEP 28 2010

PZZ450-455-290600-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-100929T1800Z/
/O.NEW.KEKA.SW.Y.0032.100928T2107Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
207 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT
THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-290600-
/O.EXT.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
207 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-290600-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
189 
WHUS76 KEKA 290324
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 PM PDT TUE SEP 28 2010

PZZ470-291200-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
824 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS.
OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP
SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291200-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS.
OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP
SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-291200-
/O.CON.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
824 PM PDT TUE SEP 28 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
5 AM PDT THURSDAY.

A W SWELL IS CURRENTLY PEAKING AROUND 12 FT AT 14 SECONDS. THE
SWELL WILL REMAIN ELEVATED...BUT SLOWLY DECAY THROUGH WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
182 
WHUS76 KEKA 291003
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
303 AM PDT WED SEP 29 2010

PZZ470-292330-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
303 AM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS.
OTHERWISE...N WINDS UP TO 25 KT WILL CONTINUE TO PRODUCE STEEP
SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-292330-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
303 AM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A W SWELL IS CURRENTLY PEAKING AROUND 11 FT AT 14 SECONDS.
OTHERWISE...N WINDS UP TO 30 KT WILL CONTINUE TO PRODUCE STEEP
SHORT PERIOD SEAS THROUGH EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-292330-
/O.CON.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
303 AM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
5 AM PDT THURSDAY. 

A W SWELL IS CURRENTLY PEAKING AROUND 12 FT AT 14 SECONDS. THE
SWELL WILL REMAIN ELEVATED...BUT SLOWLY DECAY THROUGH WEDNESDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
633 
WHUS76 KEKA 292136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT WED SEP 29 2010

PZZ475-292245-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-100930T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

CONDITIONS HAVE FALLEN BELOW ADVISORY LEVELS BUT WILL LIKELY BE
BACK ON FRIDAY.

$$

PZZ450-455-292245-
/O.CAN.KEKA.SW.Y.0032.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 PM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS. 

CONDITIONS HAVE FALLEN BELOW ADVISORY LEVELS BUT WILL LIKELY BE
BACK ON FRIDAY.

$$

PZZ470-301200-
/O.CON.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT WED SEP 29 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

THE PRESSURE GRADIENT REMAINS TIGHT OVER OUT WATERS NORTH OF CAPE
MENDOCINO THIS EVENING. AS SUCH...WINDS REMAIN FRESH WITH NEAR
GALE GUSTS. THIS COMBINED WITH BACKGROUND SWELL IS CAUSING SEAS IN
THE RANGE OF 9 TO 11 FT AT 12 SECONDS. AS THE PRESSURE GRADIENT
EASES OVERNIGHT AND THE SWELL DECAYS...CONDITIONS WILL FALL BELOW
ADVISORY LEVEL. FOR NOW...CONDITIONS REMAIN AT THE HIGH END OF THE
SMALL CRAFT SCALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
790 
WHUS76 KEKA 300947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PDT THU SEP 30 2010


PZZ470-301100-
/O.CAN.KEKA.SC.Y.0072.000000T0000Z-100930T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PDT THU SEP 30 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 2:01 PM PDT, 1 minute earlier.

Area forecast discussion, Sep 27, 2:01 PM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
201 PM PDT MON SEP 27 2010

.SYNOPSIS...STRONG HIGH PRESSURE WILL PERSIST OVER THE REGION THE
NEXT FEW DAYS...RESULTING IN WARM TEMPERATURES FOR INLAND
LOCATIONS. COASTAL LOCATIONS WILL EXPERIENCE A MIX OF
SUNSHINE...LOW CLOUDS AND FOG.

&&

.DISCUSSION...NO CHANGES MADE TO THE FORECAST. VISIBLE SATELLITE
SHOWS CLOUDS HOVERING ALONG THE REDWOOD COAST. THESE CLOUDS WILL
ONCE AGAIN BUILD BACK IN OVER THE COAST TONIGHT. A STRONG RIDGE OF
HIGH PRESSURE OVER THE REGION WILL STAY IN PLACE THROUGH THE WEEK,
CAUSING CONTINUED ABOVE NORMAL TEMPERATURES. HIGH TEMPERATURES
INLAND WILL BE IN THE 90S TO NEAR 100 DEGREES WHILE TEMPERATURES
ALONG THE COAST WILL BE IN THE 60S AND 70S. COASTAL LOCATIONS WILL
CONTINUE TO SEE CLOUDS AND FOG AT NIGHT THAT WILL BURN OFF DURING
THE DAY. THE RIDGE AXIS WILL SHIFT SLIGHTLY TO THE EAST TOWARDS
THE SECOND HALF OF THE WEEK, CAUSING TEMPERATURES TO COOL A FEW
DEGREES. NO RAIN IS FORECAST FOR THE NEXT WEEK. STROZ

&&

.AVIATION...A SHALLOW BANK OF FOG NEAR THE COAST WILL BRING LIFR
TO COASTAL AIRSTRIPS TONIGHT. VFR WILL CONTINUE IN THE INTERIOR.
DJB

&&

.MARINE...NORTH WIND WILL BE UP A BIT IN THE OUTER WATER THE NEXT
FEW DAYS. A MARGINAL ADVISORY HAS BEEN ISSUED. SWAN AND ENP HAS
ANOTHER WEST SWELL FROM CENTRAL PACIFIC STORM ARRIVING ON TUE. LOW
AMPLITUDE FORERUNNERS SHOULD ARRIVE TONIGHT. SWELL WILL PEAK
AROUND 13 FEET AT 16 SECONDS ON TUE. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

SMALL CRAFT ADVISORY FOR PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 27, 5:30 AM PDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
530 AM PDT MON SEP 27 2010

CAZ001>004-076-281230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
530 AM PDT MON SEP 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:02 PM PDTSmall Craft Advisory for Hazardous SeasEKA13 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.